# SDR CALA2017092203290

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 58,952 hours, 20,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Missing
- Location: Fwd Left Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT GALLEY MODULE EMERGENCY LIGHT MISSING.   REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51- 14. LIGHTS OPS CHECKED GOOD.
